Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What are the causes and remedies for dandruff problem?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 2016 Questions
Hi i am facing lot of dandruff problem these days kindly suggest the the remedy for the same and the cause of this excess dandruff? Even after washing i get found smell from my scalp
Posted Wed, 4 Dec 2013 in Skin Hair and Nails
Answered by Dr. Kalpana Pathak 2 hours later
Brief Answer: you might be having SD Detailed Answer: Hi, Thanks for writing to us. From the description provided, you could be having seborrheic dermatitis. It is seen in people with extremely oily scalp. Pityrosporum ovale, a fungus is also implicated as its cause. To treat the same, Use a ketoconazole tar based or ketoconazole salicylic acid based shampoo every alternate day. Apply it for 10 minutes and then wash off. You may use konaz ct or keraglo ad or konaz ct Use a steroid salicylic a is lotion like topisal every night Take tablet isotretinoin 10 mg daily for few days. It is a prescription drug so take it only after your doctor's consent. Hopefully in few weeks, your scalp will be better. Take care
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor